# SDR COMA0560042

- Difficulty date: January 13, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 7,928 hours, 6,966 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5393 CARGO SMOKE MESSAGE.  BOTTLES DISCHARGED.  COULD NOT DUPLICATE.  NO EVIDENCE OF SMOKE OR FIRE, REPLACED FIRE BOTTLES AND SMOKE DETECTORS.
